# SDR SWIA971438

- Difficulty date: March 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Engine: Pwa PW118B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, NOSE WHEEL INDICATED 1 B GREEN, 1 -B+ RED.  RETURNED TO PSP.  REPLACED NOSE GEAR B INDICATION DOWNLOCK PROX SWITCH HARNESS.  SWUNG GEAR NUMEROUS TIMES.  ALL INDICATIONS GOOD.  OPS CHECK GOOD.
